# SDR IPXA1670518

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T58768
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FLOOR PANEL.  FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
